# SDR SWIA200717805

- Difficulty date: February 10, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 5,848 hours, 3,869 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0443A
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 5,062 hours, 3,333 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LOST ALL HYDRAULIC FLUID IN NR 2 SYSTEM.  REPLACED NR 2 EDP AND NR 2 ACMP IAW 29-11-01 AND 29-11-03.  OPERATIONAL CHECKS GOOD, ACMP PN 66195-01 SN OFF K0638.
